American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Nicole Lemire, Vladimir L. Popov and Zinovy Reichstein. Cayley groups. J. Amer. Math. Soc. 19 (2006) 921-967. MR 2219306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Esther Beneish. Failure of Krull-Schmidt for invertible lattices over a discrete valuation ring. Proc. Amer. Math. Soc. 134 (2006) 1869-1873. MR 2215113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. Buhler and Z. Reichstein. Symmetric functions and the phase problem in crystallography. Trans. Amer. Math. Soc. 357 (2005) 2353-2377. MR 2140442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Esther Beneish. Lattice invariants and the center of the generic division ring. Trans. Amer. Math. Soc. 356 (2004) 1609-1622. MR 2034321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Udo Riese. On integral representations of $p$-solvable groups. Represent. Theory 7 (2003) 177-180. MR 1973371.
Abstract, references, and article information   
View Article: PDF

[6] Udo Riese. Integral representations for the alternating groups. Proc. Amer. Math. Soc. 130 (2002) 3515-3518. MR 1918827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alexander Kleshchev and Alexander Premet. The globally irreducible representations of symmetric groups. Proc. Amer. Math. Soc. 128 (2000) 647-655. MR 1676332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gerald Cliff and Alfred Weiss. Finite groups of matrices over group rings. Trans. Amer. Math. Soc. 352 (2000) 457-475. MR 1608293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Rudolf Scharlau and Pham Huu Tiep. Symplectic group lattices. Trans. Amer. Math. Soc. 351 (1999) 2101-2139. MR 1653379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Esther Beneish. Induction theorems on the stable rationality of the center of the ring of generic matrices. Trans. Amer. Math. Soc. 350 (1998) 3571-3585. MR 1475675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Gabriele Nebe. Finite quaternionic matrix groups. Represent. Theory 2 (1998) 106-223. MR 1615333.
Abstract, references, and article information   
View Article: PDF

[12] Shmuel Friedland. The maximal orders of finite subgroups in $GL_{n}(\mathbf{Q})$ . Proc. Amer. Math. Soc. 125 (1997) 3519-3526. MR 1443385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Xiangyong Wang. Congruences on ``character'' values of permutation summands . Proc. Amer. Math. Soc. 125 (1997) 393-396. MR 1377011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] E. Jespers, M. M. Parmenter and S. K. Sehgal. Central units of integral group rings of nilpotent groups. Proc. Amer. Math. Soc. 124 (1996) 1007-1012. MR 1328353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Bernd Souvignier. Irreducible finite integral matrix groups of degree $8$ and $10$ . Math. Comp. 63 (1994) 335-350. MR 1213836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Gary Thompson. Subgroup rigidity in finite-dimensional group algebras over $p$-groups . Trans. Amer. Math. Soc. 341 (1994) 423-447. MR 1132878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ernst Dieterich. Solution of a nondomestic tame classification problem from integral representation theory of finite groups $(\Lambda =RC_3,\;v(3)=4)$. Memoirs of the AMS 92 (1991) MR 1070332.
Book volume table of contents   

[18] Gerald Cliff and Alfred Weiss. Summands of permutation lattices for finite groups . Proc. Amer. Math. Soc. 110 (1990) 17-20. MR 1027091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Benedict H. Gross. Group representations and lattices . J. Amer. Math. Soc. 3 (1990) 929-960. MR 1071117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Carl R. Riehm. The linear and quadratic Schur subgroups over the $S$-integers of a number field . Proc. Amer. Math. Soc. 107 (1989) 83-87. MR 979218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Peter Symonds. The cohomology representation of an action of $C\sb p$ on a surface . Trans. Amer. Math. Soc. 306 (1988) 389-400. MR 927696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] C. Riehm. The Schur subgroup of the Brauer group of cyclotomic rings of integers . Proc. Amer. Math. Soc. 103 (1988) 27-30. MR 938638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] P. J. Allen and C. Hobby. A note on the unit group of ${\bf Z}S\sb 3$ . Proc. Amer. Math. Soc. 99 (1987) 9-14. MR 866420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Lee Klingler. Modules over the integral group ring of a nonabelian group of order $pq$. Memoirs of the AMS 59 (1986) MR 823445.
Book volume table of contents   

[25] David Gluck. Self-dual lattices for maximal orders in group algebras . Proc. Amer. Math. Soc. 93 (1985) 221-224. MR 770524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Andrew Matchett. Class groups of cyclic groups of square-free order . Trans. Amer. Math. Soc. 264 (1981) 251-254. MR 597880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Wilhelm Plesken and Michael Pohst. On maximal finite irreducible subgroups of ${\rm GL}(n,\,{\bf Z})$. V. The eight-dimensional case and a complete description of dimensions less than ten . Math. Comp. 34 (1980) 277-301. MR 551305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Wilhelm Plesken and Michael Pohst. On maximal finite irreducible subgroups of ${\rm GL}(n,\,{\bf Z})$. IV. Remarks on even dimensions with applications to $n=8$ . Math. Comp. 34 (1980) 259-275. MR 551304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Wilhelm Plesken and Michael Pohst. On maximal finite irreducible subgroups of ${\rm GL}(n,\,{\bf Z})$. III. The nine-dimensional case . Math. Comp. 34 (1980) 245-258. MR 551303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] David E. Gibbs. Witt classes of integral representations of an abelian $2$-group . Proc. Amer. Math. Soc. 70 (1978) 103-108. MR 492055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2